# SDR ASAA2023051543210

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,528 hours, 16,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GATE PACK LIGHT ILLUMINATED W/ PACK OFF. WILL NOT RESET. GROUNDED - YES. R PACK/TEMP CTRL FAULTED "TCV-THIS PACK". FAULT CLEARED RAN AC FOR 2 MINUTES. BITE CHECK ON PACK ZONE TEMP CTRL NML, REF B737-800 FIM 21-62 TASK 801.
